Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had novasure ablation. Severe monthly groin pain. Why?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 436 Questions
can you tell me why i get monthly groin pain,i have had a novasure ablation 2 years ago.I have terrible pmt
Posted Fri, 13 Apr 2012 in Vaginal and Uterus Health
Answered by Dr. Radhika 19 minutes later

Thanks for the query.

You had undergone endometrial ablation 2 years ago and now you experience groin pain.

Endometrial ablation is a procedure that removes the inner lining of the uterus, or endometrium. It is actually done in women who have heavy menstrual periods that cannot be controlled with medication.

The reason you have abdominal cramping which is similar to menstrual cramps is that the cervix is dilated and the inner lining of the uterus is disturbed, which can cause uterine muscle spasms and cramps.

Cramping is generally mild and can be controlled with over-the-counter pain medications like Tablet Tylenol 200 mg twice daily for 4 days.

Endometrial ablation carries other risks like infertility and chances of damage to the uterus or bowel.

If you have severe abdominal pain or cramping then it is better to undergo a Physical examination by a Gynecologist with Scanning.

I hope I have answered your query. Please accept my answer in case you have no follow up queries.

Above answer was peer-reviewed by
Follow-up: Had novasure ablation. Severe monthly groin pain. Why? 1 hour later
thanks for that,i forgot to tell you a recent ultrasound showed my womb lining was 8mm
Answered by Dr. Radhika 21 hours later

Thanks for the follow up.

The normal lining of the uterine lining is 8 to 10mm. During menstruation it is around 4mm. So that is normal.

I hope I have answered your query.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor